# SDR QXEA2015112800623

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 11,413 hours, 11,959 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Panel
- Part number: 366028002
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUELER REPORTS SMOKE AND AN ELECTRICAL BURNING ODOR COMING FROM THE TANK 1 REFUEL SHUTOFF LAMP ON THE FUELING PANEL.  SMOKE STOPPED AFTER POWER WAS REMOVED FROM THE PANEL, 1 MINUTE LATER.  R & R REFUEL DEFUEL CONTROL PANEL IAW 28-24-01.  PERFORMED OPS CHECK OF REFUEL DEFUEL PANEL CONTROL IAW MM 28-24-01.  NO FAULTS NOTED.  RETURNED TO SERVICE.
